MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAS
Medical Device Problem Codes No Display/Image (1183); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 07/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they had a low blood glucose value of 25 mg/dl.Customer stated that the insulin pump had blank display.Display did not returned.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and delivery accuracy test at 0.08765 inches.The stop current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.Device powered up properly after the test battery was inserted.Device was monitored for 2 days.No blank display or frozen screen anomaly noted.Device uploaded properly using carelink.Device had cracked case at display window corner, cracked battery tube threads, scratched reservoir tube window and cracked reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.Additional information has been received which was not included with the initial report.The information has been provided with this report.(b)(4).
 
Event or Problem Description
The customer was off the insulin pump for greater than 48 hours.Customer started taking shots and could not control glucose levels.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10249951
Report Number2032227-2020-144123
Device Sequence Number10891612
Product Code OYC
UDI-Device Identifier00643169077737
UDI-Public(01)00643169077737
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAS
Device Catalogue NumberMMT-723NAS
Device Lot NumberA7723NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2020
Initial Date Received by Manufacturer 07/04/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED-INF SET
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight54